• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
jrb514

Coming off Zoloft, starting Cymbalta

1 post in this topic

Posted · Report post  

Hey all,

I'm new here, really glad to have found these forums.

I've been on Zoloft for anxiety for the past 10 months or so. I eventually worked my way up to 200 mg, and after every increase in dose I felt better but then the effects would seem dulled (though I certainly felt a lot better than not being on it). My psychiatrist recommended that I try Cymbalta, so he tapered off the Zoloft (50 mg less every week) and once I got down to 50 mg recommended that I take 30 mg of Cymbalta.

I've been taking 30 mg for the past 4 days now, and I feel terrible. I'm frequented by thoughts of dread and hopelessness, which I understand are just elements of the drug / my disorder, but are unpleasant nonetheless. Does this get better on the Cymbalta or no? I'm wondering if this might just be a transitional hiccup caused by taking such a low dose of Zoloft when the Cymbalta possibly hasn't kicked yet. I'm calling my doctor tomorrow, but I thought I'd check and see if anyone else has had a similar experience. From what I can tell Cymbalta is either viewed as a miracle drug or a devil's root, and I guess it just depends on the person, but yeah, I was just wondering if anyone else had the experience of a hiccup or a discontinuity when transitioning between Zoloft and Cymbalta.

Thanks all,

Jimmy

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0